Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleRees algebras of truncations of complete intersections
Author(s) Kuei-Nuan Lin, Claudia Polini
TypeArticle in Journal
AbstractAbstract In this paper we describe the defining equations of the Rees algebra and the special fiber ring of a truncation I of a complete intersection ideal in a polynomial ring over a field with homogeneous maximal ideal m . To describe explicitly the Rees algebra R ( I ) in terms of generators and relations we map another Rees ring R ( M ) onto it, where M is the direct sum of powers of m . We compute a Gröbner basis of the ideal defining R ( M ) . It turns out that the normal domain R ( M ) is a Koszul algebra and from this we deduce that in many instances R ( I ) is a Koszul algebra as well.
KeywordsElimination theory, Gröbner basis, Koszul algebras, Rees algebra, Special fiber ring
URL http://www.sciencedirect.com/science/article/pii/S0021869314001811
JournalJournal of Algebra
Pages36 - 52
Translation No
Refereed No